ITEM METADATA RECORD
Title: Information entropy of Gegenbauer polynomials
Authors: Buyarov, VS ×
Lopez-Artes, P
Martinez-Finkelshtein, A
Van Assche, Walter #
Issue Date: 2000
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:33 issue:37 pages:6549-6560
Abstract: The information entropy of Gegenbauer polynomials is relevant since this is related to the angular part of the information entropies of certain quantum mechanical systems such as the harmonic oscillator and the hydrogen atom in D dimensions. We give an effective method to compute the entropy for Gegenbauer polynomials with an integer parameter and obtain the first few terms in the asymptotic expansion as the degree of the polynomial tends to infinity.
URI: 
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science